On ℚ -fuzzy Prime Ideals Of ℚ -rings

AUTHOR AND
AFFILIATION

SOURIAR SEBASTIAN1, MERCY K. JACOB2, V. M. MARY3 and DIVYA MARY DAISE.S4
1Department of Mathematics, St. Albert’s College, Kochi-682018, Kerala (INDIA)
2Department of Mathematics, Toc H Institute of Science and Technology, Aarakunnam-682313, Kerala (INDIA)
3Department of Mathematics,Maharaja’s College, Ernakulam-682011, Kerala (INDIA)
4Department of Mathematics, Fatima Mata National College, Kollam-691001, Kerala (INDIA)

KEYWORDS:

ℚ -ring, ℚ -fuzzy ring, ℚ -fuzzy ideal, ℚ -fuzzy prime ideal

Issue Date:

August 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The notion of ℚ -rings, ℚ -ideals, ℚ -prime ideals and their fuzzy counterparts are introduced and analyzed. We also give a characterization of ℚ -fuzzy prime ideals of a fuzzy ring.

Copy the following to cite this Article:

SOURIAR SEBASTIAN1, MERCY K. JACOB2, V. M. MARY3 and DIVYA MARY DAISE.S4, “On ℚ -fuzzy Prime Ideals Of ℚ -rings”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016


Copy the following to cite this URL:

SOURIAR SEBASTIAN1, MERCY K. JACOB2, V. M. MARY3 and DIVYA MARY DAISE.S4, “On ℚ -fuzzy Prime Ideals Of ℚ -rings”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/423/


The notion of ℚ -rings, ℚ -ideals, ℚ -prime ideals and their fuzzy counterparts are introduced and analyzed. We also give a characterization of ℚ -fuzzy prime ideals of a fuzzy ring.